# SDR RAIA00206196

- Difficulty date: June 23, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 8,865 hours, 7,620 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AL02
- Part serial: 99010947
- Condition: Overheated
- Part time: 99 hours, 97 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5270-PIT- #2 AHRS OVERHEAT INDICATION. MAINTENANCE REMOVED AND REPLACED THE #2 ATTITUDE HEADING REFERENCE COMPUTER, OPS CK OK.
